Norvir side effects
Jun 13, 2008
My dr. is putting me back on Norvir along with Prezista Selzentry and Fuzeon because i have become resistant to the others.He tried Norvir almost 2 years ago and the side effect was stayed in bed, couldn't eat, didn't want to do anything and lost 21 lbs in 23 days. I only took the norvir about 3 or 4 days. I thought my life was over all that time.Then it took me about 2 weeks to regain strength energy and feel like eating a meal. He knows this and i am terrified of starting it again.Also i had to drain the capsule into a spoon because i cannot swallow a pill. I have now been told it needs to release slowly into the intestine not the stomach. Do you have any suggestions that might help me? Thank you Sandra
Response from Dr. Henry
Some patient do better with Norvir capsules with milk or peanute butter prior to taking. Some patients prefer the liquid form. Some patients seem to tolerate ritoanvir better when taken with lopinavir in the form of Kaletra (new smaller pediatric tablets may be preferred by some patients) though use with darunavir is tricky and generally not recommended (Kaletra + Prezista). In some patients we have placed a PEG feeding tube into the stomach through the skin to avoid the swallowing problems with some HIV meds (incuding Norvir). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Tongue An Acute Symptom Of HIV?
- Can HIV Be Transmitted Through Touching An Open Scab?
- Sex With A Prostitute Do I Need To Get Tested For HIV
- Blowjob From A Prostitute Negative At 16 Weeks
- Blood In Urine After Getting Fingered Worried I Have HIV
- Coated Tongue After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.